Please use this identifier to cite or link to this item:
Title: Shape Optimization Approach to the Bernoulli Problem
Other Titles: A Lagrangian Formulation
Authors: Rabago, Julius Fergy T.
Bacani, Jerico B.
Keywords: Bernoulli free boundary problem
overdetermined boundary value problem
shape derivative
Lagrange method
minimax formulation
Issue Date: Aug-2018
Citation: Paper presented in the International Congress of Mathematicians 2018 (ICM 2018), held in Rio de Janeiro, Brazil, on July 31, 2018 - August 9, 2018.
Abstract: The exterior Bernoulli free boundary problem is reformulated into a shape optimization setting by tracking the Dirichlet data. The shape derivative of the corresponding cost functional is established through a Lagrangian formulation coupled with the velocity method. A numerical example using the traction method or H1 gradient method is also provided.
Description: The full paper has the following citation: Julius Fergy T. Rabago, and Jerico B. Bacani, "Shape Optimization Approach to the Bernoulli Problem: A Lagrangian Formulation," IAENG International Journal of Applied Mathe- matics, vol. 47, no. 4, pp. 417-424, 2017.
Appears in Collections:Untitled

Files in This Item:
File Description SizeFormat 
Rabago & Bacani_Shape Optimization Approach to the Bernoulli Problem.pdf97.1 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Admin Tools